A Generalization of the Schwarz Alternating Method to an Arbitrary Number of Subdomains.
Numerische Mathematik, Tome 55 (1987) no. 4, pp. 61-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Schwarz alternating method, subdomains, numerical examples, sub-domain solutions, domain decomposition, finite element method
@article{NUMA_1987__55_4_133344,
author = {Lori Badea},
title = {A {Generalization} of the {Schwarz} {Alternating} {Method} to an {Arbitrary} {Number} of {Subdomains.}},
journal = {Numerische Mathematik},
pages = {61--82},
year = {1987},
volume = {55},
number = {4},
zbl = {0633.65029},
url = {http://geodesic.mathdoc.fr/item/NUMA_1987__55_4_133344/}
}
Lori Badea. A Generalization of the Schwarz Alternating Method to an Arbitrary Number of Subdomains.. Numerische Mathematik, Tome 55 (1987) no. 4, pp. 61-82. http://geodesic.mathdoc.fr/item/NUMA_1987__55_4_133344/